# SDR AT9900735

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9915842135
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK IN CANTED FRAME AT BS 1143R.  CUT AND REMOVED CANTED FRAME AT BS 1143R IAW EO 99-1285.
